# SDR CALA2013072900517

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 46,670 hours, 16,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 8432
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK, FOUND CABIN OVERWING EMERGENCY LIGHT SIGNS INOP AT ROW 20 & AMP; 21 INOPERATIVE ALSO, CTR OVERHEAD EMERGENCY EXIT SIGN INOPERATIVE.  TROUBLESHOT TO BAD CHARGER AND DEAD BATTERY FWD OF RT OVERWING DOOR.  REPLACED EPSU AND BATTERY IAW AMM 33-51-38.  EMERGENCY LIGHTS, OPS CHECK NORMAL.
